RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1996, Volume 60, Issue 5  


Antiproximinal sets in spaces of continuous functions
V. S. Balaganskii
643
Generalized polynomial approximation providing the best reference
V. I. Berdyshev
658
Topological complexity and real roots of polynomials
V. A. Vassiliev
670
Algebraic independence of the periods of abelian integrals
K. G. Vasil'ev
681
Some identities for the integro-differential equations describing quasiparticles on an isoenergetic surface
V. P. Maslov, A. E. Ruuge
692
Analytic continuation and superconvergence of series of homogeneous polynomials
A. V. Pokrovskii
708
Rational approximation with sign-sensitive weight
A. K. Ramazanov
715
Symmetric form of the Hudson-Parthasarathy stochastic equation
A. M. Chebotarev
726
A three-time-level explicit difference scheme of the second order of accuracy for parabolic equations
A. S. Shvedov
751

Brief Communications
Homogeneous real hypersurfaces in $\mathbb C^2$
V. K. Beloshapka
760
Absolute convergence of multiple series of Fourier coefficients with respect to multiplicative systems
N. A. Bokaev
765
Point perturbation-invariant solutions of the Schrödinger equation with a magnetic field
V. A. Geiler, V. A. Margulis
768
On a problem of day on nonelementary amenable groups in the class of finitely defined groups
R. I. Grigorchuk
774
Spanning maximal complex cycles by CR-submanifolds
A. V. Domrin
776
A note on strongly convex and quasiconvex functions
M. V. Jovanovich
778
On an approach to the interpolation of analytic functions in Hilbert spaces
O. G. Parfenov
780
Analogs of an inequality due to the Markov brothers for polynomials on a cube in $\mathbb R^m$
V. I. Skalyga
783
Concerning a polynomial inequality due to Freud
V. P. Sklyarov
788
Approximation properties of the positive and negative parts of an element in ordered Banach spaces
V. T. Khudalov
793
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019